# SDR DHL2004366001

- Difficulty date: January 20, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Misinstalled
- Location: A/C System
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, COCKPIT FILLED WITH CONDENSATION FOG AND ACRID ODOR.  CONDENSATION AND ODOR DISAPPEARED WHEN PACK NR 1 WAS TURNED OFF.  FOG WAS BAD ENOUGH COCKPIT VISIBILITY WAS GREATLY REDUCED.  DEFERRED NR 1 AIR CONDITIONING PACK AS PER MEL 21-51-01, DMI 15439 ASSIGNED CAT-C.  PLACARD INSTALLED.  CHECKED AND FOUND WATER SEPARATOR COALESCENT BAG INSTALLED INCORRECTLY. INSTALLED CORRECTLY PER M/M 21-51-16, OPS CHECKED NORMAL. THIS CLEARS DMI #15439.
